MAUDE Adverse Event Report: BECTON DICKINSON BD NEXIVA 24GA 0.75IN Y; INTRAVASCULAR CATHETER

BECTON DICKINSON BD NEXIVA 24GA 0.75IN Y; INTRAVASCULAR CATHETER
Catalog Number 383531
Medical Device Problem Codes Leak/Splash (1354); Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd nexiva 24ga 0.75in y catheter was defective/damaged the following information was provided by the initial reporter: during insertion, he noticed that the catheter was cracked.Additional information received on 4-jan-2024 :-patient has been impacted and catheter has been replaced.
 
Additional Manufacturer Narrative
Current control there is in-process visual inspection for damaged component and outgoing inspection to check for damaged component.Due to no samples and photos were returned for investigation, root cause could not be determined.Complain will be reopened and investigated if sample is received.Manufacture narrative.
 
Event or Problem Description
During insertion, he noticed that the catheter was cracked.Additional information received on 4-jan-2024 :-patient has been impacted and catheter has been replaced.

Brand Name
BD NEXIVA 24GA 0.75IN Y
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18554102
Report Number9610847-2024-00004
Device Sequence Number7587087
Product Code FOZ
UDI-Device Identifier30382903835318
UDI-Public(01)30382903835318
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K102520
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/31/2026
Device Catalogue Number383531
Device Lot Number3208656
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2024
Supplement Date Received by Manufacturer03/13/2024
Initial Report FDA Received Date01/22/2024
Supplement Report FDA Received Date03/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown